Asymptotic theory of least squares estimators for nearly unstable processes under strong dependence

Citation

Buchmann, B & Chan, N H 2007, 'Asymptotic theory of least squares estimators for nearly unstable processes under strong dependence', Annals of Statistics, vol. 35, no. 5, pp. 2001-2017.

Year

2007

Field of Research

  • Ordinary Differential Equations, Difference Equations And Dynamical Systems

Updated:  27 January 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers